# SDR FDEA201011254486

- Difficulty date: November 25, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,848 hours, 20,945 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 2045051
- Part serial: SRL515
- Condition: Failed
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE NR1 EPR GUAGE WAS INOPERATIVE DURING TAKEOFF AND THE TAKEOFF WAS ABORTED, PRIOR TO SETTING TAKEOFF POWER AND REACHING 60 KNOTS.  AFTER CLEARING THE RUNWAY AND WHILE TROUBLESHOOTING THE PROBLEM, DURING A JOINT DISCUSSION WITH MX THE NR1 EPR GUAGE STARTED WORKING PROPERLY.  CREW DEBRIEF AND CONFIRMED WITH ENGINE RUN IAW JRH, NR1 EPR OPS NORMAL AT THIS TIME.  ACFT OK FOR  SERVICE. R&R NR 1 EPR GAGE OPS CHECK OK.
